# SDR MASA200602498

- Difficulty date: October 28, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N27173
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- Aircraft time: 23,258 hours, 19,106 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ASH 7124 ORD.  CREW ABORTED TAKEOFF A SECOND TIME DUE TO CONFIG SPOILER MESSAGE ON TAKEOFF.  PERFORMED HIGH SPEED TAXI, INTERROGATED MDC PERFORMED SECU TEST, NO DEFECTS NOTED.
